MAUDE Adverse Event Report: INOGEN INC. INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's daughter stated the patient was in the hospital due to the unit not working.They stated that the patient's oxygen saturation dropped to 89% and bounced back to 90%.The patient's daughter stated that the patient was unable to get enough oxygen from the unit therefore they were hospitalized.The inogen team attempted to contact the patient for further information three times with no response.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for analysis on 25-nov-2025 and is undergoing investigation.The results of the investigation will be included in a supplemental report once the investigation is completed.
 
Additional Manufacturer Narrative
The unit was returned for analysis on 25-nov-2025.The return reason of oxygen error is confirmed since compressor had low flow.Possibly due to damaged piston seals; bad piston bearings, bad housing bearing; and debris under flappers of valve plate and piston.

Brand Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key23659479
Report Number3004672275-2025-00173
Device Sequence Number10124111
Product Code CAW
UDI-Device Identifier00817131020049
UDI-Public(01)00817131020049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown